B.C. Mom Who Lost Son to Fentanyl Shares Her Story

Submission Date: March 4, 2015
Attributing Author: Jon Azpiri
Source: Global News – Canada

Fentanyl-laced drugs are being blamed for a spike in deaths in B.C.

Jennifer Woodside lost her son to fentanyl when he was just 21. Now she is sharing her story to prevent another senseless death. It’s been almost a year since Jennifer Woodside’s 21-year-old son Dylan passed away after taking the pain medication oxycodone, which was laced with fentanyl.

“He was really tired, he went to bed and never woke up,” says Woodside. “They found him the next morning.”

arrow-read-more Click here to read the entire article.

1 reply
  1. klyttle
    klyttle says:

    Our son passed away on 10/15/15 of heroin that had been cut with fentanyl. The 2 doses of Narcan given to him by police and paramedics did nothing. He didn’t stand a chance.

    Reply

Leave a Reply

Want to join the discussion?
Feel free to contribute!

Leave a Reply

Your email address will not be published. Required fields are marked *

Anti-spam Question * Time limit is exhausted. Please reload CAPTCHA.